MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419400810
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 09/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that restenosis occurred requiring additional intervention.(b)(6) 2022, the subject underwent treatment with the ranger drug coated balloons as a part of a clinical trial.The first target lesion was in the right distal popliteal artery and right tibial peroneal trunk with 4.5 mm proximal reference vessel diameter and 4 mm distal reference vessel diameter with 60 mm lesion length with 99 % stenosis and was classified as tasc ii class c lesion.Prior to treatment of target lesion with the study device, atherectomy was performed using 1.5 mm non-boston scientific (bsc) atherectomy device and pre-dilation was performed using 3 mm x 40 mm coyote pta balloon.Treatment of target lesion was performed by dilation using 4 mm x 80 mm ranger drug coated balloon study device.Following treatment, the final residual stenosis was noted to be 30%.The second target lesion was in the right mid superficial femoral artery and right distal superficial femoral artery with 5.5 mm proximal reference vessel diameter and 5.5 mm distal reference vessel diameter with 120 mm lesion length with 70 % stenosis and was classified as tasc ii class b lesion.Prior to treatment of target lesion with the study device, atherectomy was performed using 1.5 mm non-bsc atherectomy device, pre-dilation was performed using 5 mm x 120 mm sterling pta balloon.Treatment of target lesion was performed by dilation using 5 mm x 150 mm ranger drug coated balloon.Following treatment, the final residual stenosis was noted to be 20%.On the same day, the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2023, subject was noted with symptoms related to stenosis of right superficial femoral artery and popliteal artery.In response to the event, target lesion revascularization was performed.On (b)(6) 2024, subject was noted with symptoms related to stenosis of right superficial femoral artery, popliteal artery and tibial artery.In response to the event, target lesion revascularization was performed.On (b)(6) 2024, the event was considered to be resolved.
 
Additional Manufacturer Narrative
A2 - age at time of event: 75 years old at the time of study enrollment.
 
Event or Problem Description
It was reported that restenosis occurred requiring additional intervention.On (b)(6) 2022, the subject underwent treatment with the ranger drug coated balloons as a part of a clinical trial.The first target lesion was in the right distal popliteal artery and right tibial peroneal trunk with 4.5 mm proximal reference vessel diameter and 4 mm distal reference vessel diameter with 60 mm lesion length with 99 % stenosis and was classified as tasc ii class c lesion.Prior to treatment of target lesion with the study device, atherectomy was performed using 1.5 mm non-boston scientific (bsc) atherectomy device and pre-dilation was performed using 3 mm x 40 mm coyote pta balloon.Treatment of target lesion was performed by dilation using 4 mm x 80 mm ranger drug coated balloon study device.Following treatment, the final residual stenosis was noted to be 30%.The second target lesion was in the right mid superficial femoral artery and right distal superficial femoral artery with 5.5 mm proximal reference vessel diameter and 5.5 mm distal reference vessel diameter with 120 mm lesion length with 70 % stenosis and was classified as tasc ii class b lesion.Prior to treatment of target lesion with the study device, atherectomy was performed using 1.5 mm non-bsc atherectomy device, pre-dilation was performed using 5 mm x 120 mm sterling pta balloon.Treatment of target lesion was performed by dilation using 5 mm x 150 mm ranger drug coated balloon.Following treatment, the final residual stenosis was noted to be 20%.On the same day, the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2023, subject was noted with symptoms related to stenosis of right superficial femoral artery and popliteal artery.In response to the event, target lesion revascularization was performed.On (b)(6) 2024, subject was noted with symptoms related to stenosis of right superficial femoral artery, popliteal artery and tibial artery.In response to the event, target lesion revascularization was performed.On (b)(6) 2024, the event was considered to be resolved.It was further reported that only right distal sfa was treated using 5 mm x 150 mm ranger dcb.On (b)(6) 2024, the subject visited hospital with rutherford class iii claudication in the right lower extremity.The subject was noted with atherosclerosis of native artery of right lower extremity with intermittent claudication.On the same day, right lower extremity angiogram revealed mild diffuse 20% calcified disease in common femoral artery, and profunda femoral artery; 80-90% severely calcified multisegmental stenosis in mid to distal sfa; 80% severe calcified multisegmental stenosis in popliteal artery; 80% severely calcified stenosis of tibioperoneal trunk; mild diffuse disease in anterior tibial artery and provided single vessel runoff to the dorsalis pedis artery in the foot; 80% severely calcified ostial stenosis noted in peroneal artery; mild chronic calcified occlusion was noted in posterior tibial artery.On (b)(6) 2024, 734 days post index procedure, 80% stenosis noted in right tibioperoneal trunk and 80% ostial stenosis noted in right peroneal artery was treated by orbital atherectomy using diamondback atherectomy device followed by balloon angioplasty using 4 mm x 120 mm coyote balloon and 4 mm x 120 mm lutonix drug coated balloon.Subsequently, 80-90% stenosis noted in right mid to distal sfa and 80% stenosis noted in right popliteal artery was treated by orbital atherectomy using diamondback atherectomy device followed by balloon angioplasty using 6 mm x 100 mm sterling balloon, 6 mm x 220 mm lutonix drug coated balloon and 6 mm x 40 mm ranger drug coated balloon.Repeat angiogram revealed 50% stenosis in left distal sfa which was treated using by excisional atherectomy using hawkone cutter device.Of note, right distal sfa and anterior tibial artery was treated by drug coated balloon angioplasty.Post revascularization, the final residual stenosis was noted to be 20% with restoration of brisk inflow to right lower leg tibial arteries.On the same day, the event was considered to be resolved, and the subject was discharged from the hospital on dual antiplatelet therapy.
 
Additional Manufacturer Narrative
A2 - age at time of event: 75 years old at the time of study enrollment.B5.Describe event or problem: added information, based on additional information.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that restenosis occurred requiring additional intervention.08-sep-2022, the subject underwent treatment with the ranger drug coated balloons as a part of a clinical trial.The first target lesion was in the right distal popliteal artery and right tibial peroneal trunk with 4.5 mm proximal reference vessel diameter and 4 mm distal reference vessel diameter with 60 mm lesion length with 99 % stenosis and was classified as tasc ii class c lesion.Prior to treatment of target lesion with the study device, atherectomy was performed using 1.5 mm non-boston scientific (bsc) atherectomy device and pre-dilation was performed using 3 mm x 40 mm coyote pta balloon.Treatment of target lesion was performed by dilation using 4 mm x 80 mm ranger drug coated balloon study device.Following treatment, the final residual stenosis was noted to be 30%.The second target lesion was in the right mid superficial femoral artery and right distal superficial femoral artery with 5.5 mm proximal reference vessel diameter and 5.5 mm distal reference vessel diameter with 120 mm lesion length with 70 % stenosis and was classified as tasc ii class b lesion.Prior to treatment of target lesion with the study device, atherectomy was performed using 1.5 mm non-bsc atherectomy device, pre-dilation was performed using 5 mm x 120 mm sterling pta balloon.Treatment of target lesion was performed by dilation using 5 mm x 150 mm ranger drug coated balloon.Following treatment, the final residual stenosis was noted to be 20%.On the same day, the subject was discharged from the hospital on dual antiplatelet therapy.On 03-aug-2023, subject was noted with symptoms related to stenosis of right superficial femoral artery and popliteal artery.In response to the event, target lesion revascularization was performed.On 11-sep-2024, subject was noted with symptoms related to stenosis of right superficial femoral artery, popliteal artery and tibial artery.In response to the event, target lesion revascularization was performed.On 11-sep-2024, the event was considered to be resolved.It was further reported that only right distal sfa was treated using 5 mm x 150 mm ranger dcb.On 11-sep-2024, the subject visited hospital with rutherford class iii claudication in the right lower extremity.The subject was noted with atherosclerosis of native artery of right lower extremity with intermittent claudication.On the same day, right lower extremity angiogram revealed mild diffuse 20% calcified disease in common femoral artery, and profunda femoral artery; 80-90% severely calcified multisegmental stenosis in mid to distal sfa; 80% severe calcified multisegmental stenosis in popliteal artery; 80% severely calcified stenosis of tibioperoneal trunk; mild diffuse disease in anterior tibial artery and provided single vessel runoff to the dorsalis pedis artery in the foot; 80% severely calcified ostial stenosis noted in peroneal artery; mild chronic calcified occlusion was noted in posterior tibial artery.On 11-sep-2024, 734 days post index procedure, 80% stenosis noted in right tibioperoneal trunk and 80% ostial stenosis noted in right peroneal artery was treated by orbital atherectomy using diamondback atherectomy device followed by balloon angioplasty using 4 mm x 120 mm coyote balloon and 4 mm x 120 mm lutonix drug coated balloon.Subsequently, 80-90% stenosis noted in right mid to distal sfa and 80% stenosis noted in right popliteal artery was treated by orbital atherectomy using diamondback atherectomy device followed by balloon angioplasty using 6 mm x 100 mm sterling balloon, 6 mm x 220 mm lutonix drug coated balloon and 6 mm x 40 mm ranger drug coated balloon.Repeat angiogram revealed 50% stenosis in left distal sfa which was treated using by excisional atherectomy using hawkone cutter device.Of note, right distal sfa and anterior tibial artery was treated by drug coated balloon angioplasty.Post revascularization, the final residual stenosis was noted to be 20% with restoration of brisk inflow to right lower leg tibial arteries.On the same day, the event was considered to be resolved, and the subject was discharged from the hospital on dual antiplatelet therapy.It was further reported that on 03-aug-2023, restenosis of the right femoropopliteal artery was noted and orbital atherectomy and angioplasty was performed.On the same day, the event was considered to be resolved.

Brand Name
RANGER?
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23222235
Report Number2124215-2025-69691
Device Sequence Number15822293
Product Code ONU
UDI-Device Identifier08714729975809
UDI-Public(01)08714729975809(17)240111(10)509H22
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/11/2024
Device Model NumberH74939419400810
Device Catalogue NumberH74939419400810
Device Lot Number00509H22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer10/10/2025
01/02/2026
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date11/06/2025
01/29/2026
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceAsian